# SDR F3LA2010080800482

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 21,689 hours, 10,561 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320100000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON=ROUTINE N0691, FWD CARGO FLOOR PANEL 131AF BROKEN COTR APPROX 2.0 IN X 2.5 IN.  ACFT IS IN C-CHECK.  REPAIR DAMAGE AREA ON PANEL 131AF USING RESIN AND GLASS CLOTH PATCH METHOD IAW SRM 53-02-00, PARA 8B.
